Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Alien Pic
    avatar
    RandilovesRandi posted:
    Byroney and C19 please dont laugh at the new pic. I know I look like a red alien. My other one was too dark and now this one is too red. Im gonna get a better pic though one thats clearer.
    Reply
     
    avatar
    RandilovesRandi responded:
    Okay I think this one is a lil better. And I think I look more pure cause I went all natural no makeup and I straightened my hair Im going for my nicki minaj look here. lol.
     
    avatar
    Byroney_WebMD_Staff responded:
    Randi,

    I think you're too harsh about your picture icons. They all give a great glimpse of your personality, and we all have different sides to us.

    Change them as often as you like. Many of our members like to keep their look fresh.

    Byroney
     
    avatar
    RandilovesRandi replied to Byroney_WebMD_Staff's response:
    Okay I guess Im gonna have to respond again. I just responded a minute ago and it didnt show up.

    I was saying Byroney I know I been scarce on here pretty lately but Im still kinda semi- depressed and lonely but its getting better.
     
    avatar
    Byroney_WebMD_Staff replied to RandilovesRandi's response:
    Dear Randi,

    I'm glad you're starting to feel better. Make sure to reach out to any friends, family, counselors, etc. who can help you get through this. It's not something you have to go through alone.

    I'm not sure if you've seen this study or not, but it make give you hope for the future. Kids of Lesbians are Well-Adjusted according to this study. So, while you've closed the chapter on Calen, you've opened it on becoming a mom.

    We're cheering you on!

    Byroney
     
    avatar
    RandilovesRandi replied to Byroney_WebMD_Staff's response:
    Oh Byroney you a day saver cause I almost went back to the old Randi on this chick on the s r board. Trolls!! Dats all I gotta say! She said I should be banned or reported cause of my picture cause it gotta cus word in it.

    I didnt even realize it and I didnt mean to offend anybody but she was tryna be messy about it!! I would rather somebody approach me in a respectable manner insteada always tryna start some s_. kwim. Why cant they give us a ignore button or take the anon away completely!!!

    When I saw your post I felt better!! SO thanx again you a day saver. lol.
     
    avatar
    Byroney_WebMD_Staff replied to RandilovesRandi's response:
    Dear Randi,

    Glad I caught you just in time! I agree with you on the 'Ignore' button. There's a "Contact Us" link at the bottom of the page you could use and make your suggestions there.

    Talk to you again soon,

    Byroney
     
    avatar
    RandilovesRandi replied to Byroney_WebMD_Staff's response:
    Im back on track full throttle baby!! lol. I know I aint been coming as much but i was going thru somethin but Im back in action folks!!!

    Byroney I was actually about to revert back to the old Randi who my boss described had a lack of self control issue going on. But im straight now.
     
    avatar
    Byroney_WebMD_Staff replied to RandilovesRandi's response:
    Hey Randi,

    I meant to ask you. How are things going at work? A bit better now that you got rid of the old Randi, I hope.

    Uhm, hope you don't mean you've gone straight as in heterosexual. More like straight on the straight and narrow? (doing the right thing)

    Byroney
     
    avatar
    RandilovesRandi replied to Byroney_WebMD_Staff's response:
    lol no girl Im still Randi and Randi aint into men. lol!! lol oh my god you got me cracking up!! No hon Im still gay as the day is long!! lol.

    Im mean straight now is Im a better person than I was before. I had to see what I needed to change and changed it to make me better as a person.

    Im still down a little thats why I wasnt here so much tryna stay busy but I cant neglect you(since c19) is MIA. Just kidding C if you reading this you know I love yaf!lol.

    I been having some female problems too. I was on my cycle 2 weeks ago and after a couple of days it came back on and my cramps is so intense that it feel like something is ripping in my stomach and then too I been passing blood clots.
     
    avatar
    Byroney_WebMD_Staff replied to RandilovesRandi's response:
    Randi,

    Glad I cracked you up!

    Maybe C-19 is hanging with his son, doing summer fun stuff?

    Got some links for you related to your cycle:

    Menstrual Pain

    Menstrual Clots

    Menstrual Problems Quiz (Hey, everyone likes a quiz!)

    You might want to have your Ob/Gyn check things out. You shouldn't be bleeding every two weeks, and that could be contributing to your feeling depressed and/or tired.

    Byroney
     
    avatar
    RandilovesRandi replied to Byroney_WebMD_Staff's response:
    Thank you Byroney its times like this I wouldnt mind being a guy!!lol
     
    avatar
    Byroney_WebMD_Staff replied to RandilovesRandi's response:
    Every once in a while I say, 'Menopause, where are you?' But then that can be another whole can of worms, too.

    Byroney


    Spotlight: Member Stories

    I'm 59, married with 3 grown kids, conservative, practicing Catholic, and I'm bisexual. In our house I'm the bisexual one, my wife is not ...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.